# SDR AALA201810229031

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 14,667 hours, 4,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PRESSURE SHOWS 500 PSI.  SERVICED THE DOOR BOTTLE IAW AMM 52-22-00.  NO LEAKS DETECTED.
